# SDR DLL17951347

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND PYLON STRUCTURE AT AFT O/B CORNER FASTENER FOR FWD PYLON PANEL 451TZ IS CRACKED.  WELDED THE CRACK PER SRM 54-11-00 PG 812.
